Rigidity of Minimal Surfaces in S3.

Jayakumar Ramanathan

Manuscripta mathematica (1988)

  • Volume: 60, Issue: 4, page 417-422
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Ramanathan, Jayakumar. "Rigidity of Minimal Surfaces in S3.." Manuscripta mathematica 60.4 (1988): 417-422. <http://eudml.org/doc/155290>.

author = {Ramanathan, Jayakumar},
journal = {Manuscripta mathematica},
keywords = {rigidity; isometric minimal immersion},
number = {4},
pages = {417-422},
title = {Rigidity of Minimal Surfaces in S3.},
url = {http://eudml.org/doc/155290},
volume = {60},
year = {1988},

AU - Ramanathan, Jayakumar
TI - Rigidity of Minimal Surfaces in S3.
JO - Manuscripta mathematica
PY - 1988
VL - 60
IS - 4
SP - 417
EP - 422
KW - rigidity; isometric minimal immersion
UR - http://eudml.org/doc/155290
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.